# SDR FDEA201010284188

- Difficulty date: October 28, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N5213
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STA 1180, LBL 62, W/L 208 CREASE BEAM.  REMOVED AND  REPLACED NEW CREASE BEAM IAW SRM 51-40-02 AND SRM 51-40-05, FABRICATED ON BATCH 0001879122,   MAJOR REPAIR    .
